Authors
Jin‐Chuan Duan, Peter Ritchken, Zhiqiang Sun
Publication date
2006/1
Journal
Mathematical Finance: An International Journal of Mathematics, Statistics and Financial Economics
Volume
16
Issue
1
Pages
21-52
Publisher
Blackwell Publishing, Inc.
Description
This paper considers the pricing of options when there are jumps in the pricing kernel and correlated jumps in asset prices and volatilities. We extend theory developed by Nelson (1990) and Duan (1997) by considering the limiting models for our approximating GARCH Jump process. Limiting cases of our processes consist of models where both asset price and local volatility follow jump diffusion processes with correlated jump sizes. Convergence of a few GARCH models to their continuous time limits is evaluated and the benefits of the models explored.
Total citations
200520062007200820092010201120122013201420152016201720182019202020212022202320242025351294111181271177685528121
Scholar articles
JC Duan, P Ritchken, Z Sun - Mathematical Finance: An International Journal of …, 2006